Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 18, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 7, 2019, 6:38 AM CDT for 8 counties in Texas. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2019, 6:38 AM CDT (11:38 UTC)
- Expired
- Apr 7, 2019, 7:45 AM CDT
- In force
- 67 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bandera County, TX, Bexar County, TX, Blanco County, TX, Comal County, TX, Guadalupe County, TX, Kendall County, TX, Kerr County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 35 km from the middle of the area, began a volume at 11:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 6:55 AM CDT | HAIL 1 | 4 Wnw Selma, TX | SOCIAL MEDIA REPORT OF QUARTER SIZE HAIL NEAR LOOP 1604 AND JUDSON ROAD |
| Apr 7, 7:29 AM CDT | TSTM WND DMG | 2 W Converse, TX | THE BEXAR COUNTY OFFICE OF EMERGENCY MANAGEMENT RELAYED A REPORT OF DOWNED TREES AT THE INTERSECTION OF MONTGOMERY DRIVE AND GLEN TERRACE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 1:55 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 11.6 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 139 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 2662 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
296
WUUS54 KEWX 071138
SVREWX
TXC019-029-031-091-187-259-265-493-071245-
/O.NEW.KEWX.SV.W.0018.190407T1138Z-190407T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
638 AM CDT Sun Apr 7 2019
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
East central Bandera County in south central Texas...
Southeastern Kerr County in south central Texas...
Western Guadalupe County in south central Texas...
South central Blanco County in south central Texas...
Southern Kendall County in south central Texas...
Northern Wilson County in south central Texas...
Bexar County in south central Texas...
Comal County in south central Texas...
* Until 745 AM CDT.
* At 637 AM CDT, severe thunderstorms were located along a line
extending from Walnut Grove to Hollywood Park to Elmendorf, moving
east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Universal
City, Live Oak, Boerne, Selma, Stinson Municipal Airport, San
Antonio Int Airport, Randolph AFB, Canyon Lake Dam, Canyon Lake,
Leon Valley, Helotes, Fair Oaks Ranch, Kirby, Alamo Heights and
Windcrest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2979 9801 2976 9800 2976 9798 2968 9789
2931 9788 2922 9869 2951 9877 2958 9881
2969 9881 2964 9885 2988 9900 3001 9846
3003 9829
TIME...MOT...LOC 1137Z 263DEG 29KT 2986 9871 2959 9846 2925 9832
HAIL...0.75IN
WIND...60MPH
$$
BMW2 follow-up statements
048
WWUS54 KEWX 071201
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
701 AM CDT Sun Apr 7 2019
TXC019-265-071210-
/O.CAN.KEWX.SV.W.0018.000000T0000Z-190407T1245Z/
Bandera TX-Kerr TX-
701 AM CDT Sun Apr 7 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BANDERA AND
SOUTHEASTERN KERR COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
south central Texas.
LAT...LON 2979 9801 2976 9800 2976 9798 2968 9789
2935 9788 2931 9854 2968 9864 2992 9880
3001 9846 3003 9829
TIME...MOT...LOC 1200Z 262DEG 29KT 2988 9850 2961 9825 2934 9814
$$
TXC029-031-091-187-259-493-071245-
/O.CON.KEWX.SV.W.0018.000000T0000Z-190407T1245Z/
Guadalupe TX-Blanco TX-Kendall TX-Wilson TX-Bexar TX-Comal TX-
701 AM CDT Sun Apr 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR WESTERN GUADALUPE...SOUTH CENTRAL BLANCO...CENTRAL KENDALL...
NORTH CENTRAL WILSON...CENTRAL BEXAR AND COMAL COUNTIES...
At 700 AM CDT, severe thunderstorms were located along a line
extending from near Guadalupe River State Park to near Cibolo to La
Vernia, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Universal City,
Live Oak, Boerne, Selma, Stinson Municipal Airport, San Antonio Int
Airport, Randolph AFB, Canyon Lake Dam, Canyon Lake, Fair Oaks Ranch,
Kirby, Alamo Heights, Windcrest, Terrell Hills and Bulverde.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2979 9801 2976 9800 2976 9798 2968 9789
2935 9788 2931 9854 2968 9864 2992 9880
3001 9846 3003 9829
TIME...MOT...LOC 1200Z 262DEG 29KT 2988 9850 2961 9825 2934 9814
HAIL...<.75IN
WIND...60MPH
$$
BMW665
WWUS54 KEWX 071221
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
721 AM CDT Sun Apr 7 2019
TXC029-031-091-187-259-493-071245-
/O.CON.KEWX.SV.W.0018.000000T0000Z-190407T1245Z/
Guadalupe TX-Blanco TX-Kendall TX-Wilson TX-Bexar TX-Comal TX-
721 AM CDT Sun Apr 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR WESTERN GUADALUPE...SOUTH CENTRAL BLANCO...SOUTHEASTERN
KENDALL...NORTH CENTRAL WILSON...NORTHEASTERN BEXAR AND COMAL
COUNTIES...
At 721 AM CDT, severe thunderstorms were located along a line
extending from near Canyon Lake to near McQueeney to 8 miles north of
Stockdale, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Universal City,
Live Oak, Selma, Randolph AFB, Canyon Lake Dam, San Antonio Int
Airport, Canyon Lake, Kirby, Windcrest, Bulverde, Garden Ridge,
Hollywood Park, McQueeney, St. Hedwig and La Vernia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2979 9801 2976 9800 2976 9798 2968 9789
2935 9788 2932 9833 2966 9852 2995 9867
3001 9846 3003 9829
TIME...MOT...LOC 1221Z 263DEG 29KT 2990 9831 2963 9806 2936 9795
HAIL...0.75IN
WIND...60MPH
$$
BMWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 4:46 AM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Apr 7, 4:46 AM CDT, 1 hour 52 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 446 AM CDT Sun Apr 7 2019 .SHORT TERM (Today through Monday)... The main concern in the short term portion of the forecast will be the chance for severe weather across south central Texas. Current radar shows an MCS in progress across the Rio Grande plains, with some damaging wind reports already received from Eagle Pass. Based on radar trends and the last several runs of the HRRR model, the threat for severe weather is expected to shift eastward through the early morning hours. The primary hazards will be damaging winds and large hail, although a brief tornado can not be ruled out. In addition, low-level moisture transport along with deep lift will promote locally heavy rainfall across a good portion of south central Texas. Based on rainfall amounts from yesterday and the expectation of additional rainfall today, we have kept the Flash Flood Watch for portions of the I-35 corridor intact. The MCS is expected to gradually shift northeast during the late afternoon and evening hours, resulting in a decrease in rain chances this evening and overnight for most areas. The exception will be north of a Llano to New Braunfels to Cuero line where some additional convection remains possible through tonight. The forecast will trend drier and much less active as the upper trough bringing the current round of active weather moves to the east. Sunny skies, northerly winds and highs in the 80s can be expected on Monday. && .LONG TERM (Monday Night through Saturday)... For the early and middle portion of the work week, we expect dry and warm conditions as mid and upper level ridging builds in from the west. Highs on Tuesday and Wednesday will be well into the mid 80s to upper 90s. Locations along the Rio Grande may flirt with 100 degrees on Wednesday. On Thursday, an upper level trough axis be moving through the southern plains states. This system will usher a Pacific cold front into the region on Thursday with temperatures cooling only slightly. A more northern stream cold front is then expected to move in on Friday and this will drop temperatures back down closer to climatological normals for early April. By late week, a strong upper low will drop southward into the desert southwest. This will serve to deepen the upper trough axis and bring an increasing chance of rain for Friday and Saturday. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 75 60 84 60 88 / 80 20 - 0 0 Austin Bergstrom Intl Airport 74 59 85 58 88 / 90 20 - 0 0 New Braunfels Muni Airport 74 57 85 58 88 / 90 10 - 0 0 Burnet Muni Airport 73 57 81 57 87 / 70 20 - 0 0 Del Rio Intl Airport 88 59 89 60 93 / 10 0 0 0 0 Georgetown Muni Airport 74 59 82 58 87 / 80 30 - 0 0 Hondo Muni Airport 80 58 89 59 90 / 60 10 0 0 0 San Marcos Muni Airport 75 58 85 58 88 / 90 20 - 0 0 La Grange - Fayette Regional 74 60 84 57 86 / 100 30 - 0 0 San Antonio Intl Airport 76 60 87 60 88 / 80 10 - 0 0 Stinson Muni Airport 77 58 88 60 88 / 80 10 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 3 PM CDT this afternoon for Bastrop-Blanco- Caldwell-Hays-Lee-Travis-Williamson. && Aviation...17 Short-Term/Long-Term...Platt
Hazardous weather outlook, Apr 7, 4:31 AM CDT, 2 hours 7 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 431 AM CDT Sun Apr 7 2019 TXZ171>173-183>194-202>209-217>225-228-080945- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 431 AM CDT Sun Apr 7 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Rest of Tonight. A cluster of moderate to heavy showers and strong to severe thunderstorms are forecast to continue moving from southwest to northeast. A Severe Thunderstorm Watch is in effect for the rest of the tonight period. Large hail and damaging wind gusts are the primary threats. Some locally heavy rainfall may also be possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A complex of showers and thunderstorms is forecast to continue moving across the southern part of South Central Texas through late Sunday morning. Some storms could be strong to severe, with hail and damaging wind gusts. A Severe Thunderstorm Watch is in effect for most of the southern counties through 9 AM Sunday. Locally heavy rainfall may also be possible. A Flash Flood Watch is in effect through Sunday afternoon for Bastrop, Blanco, Caldwell, Hays, Lee, Travis, and Williamson counties. Heavy rains that occurred Saturday could combine with an additional 1 to 3 inches of rain expected Sunday and lead to a flash flood threat. No hazardous weather is expected Monday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Apr 7, 5:25 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
525 AM CDT SUN APR 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM HAIL PLEASANTON 28.96N 98.49W
04/07/2019 E0.75 INCH ATASCOSA TX TRAINED SPOTTER
SPOTTER NETWORK REPORT OF PENNY SIZED HAIL IN PLEASANTON
&&
MHSpecial weather statement, Apr 7, 5:50 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
550 AM CDT Sun Apr 7 2019
TXZ205>208-220>224-071145-
Guadalupe TX-Comal TX-Karnes TX-Bexar TX-Atascosa TX-Caldwell TX-
De Witt TX-Gonzales TX-Wilson TX-
550 AM CDT Sun Apr 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CALDWELL...
SOUTHWESTERN DEWITT...GUADALUPE...KARNES...WESTERN GONZALES...
ATASCOSA...WILSON...BEXAR AND SOUTHEASTERN COMAL COUNTIES UNTIL 645
AM CDT...
At 548 AM CDT, Doppler radar was tracking a large cluster of strong
thunderstorms across much of Atascosa, Wilson, and Karnes Counties.
These are moving north at around 25 to 30 mph. Hail up to the size
of nickels and winds up to 40 mph will be possible with these storms.
Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Universal City,
Live Oak, Pleasanton, Selma, Gonzales, Floresville, Luling,
Jourdanton, Poteet, Kenedy, Karnes City, Poth, Yorktown, Charlotte
and Stockdale.
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
south central Texas.
LAT...LON 2863 9834 2864 9834 2865 9880 2881 9881
2972 9856 2979 9745 2891 9744 2867 9778
2872 9792 2869 9801 2879 9810 2863 9831
TIME...MOT...LOC 1048Z 185DEG 20KT 2931 9811
BMWLocal storm report, Apr 7, 6:06 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
606 AM CDT SUN APR 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 AM TSTM WND GST 1 WNW HONDO 29.36N 99.17W
04/07/2019 M60 MPH MEDINA TX ASOS
HONDO ASOS MEASURED 60 MPH GUST
&&
MHSpecial weather statement, Apr 7, 6:09 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
609 AM CDT Sun Apr 7 2019
TXZ186-187-189-190-204>207-220>222-071215-
Guadalupe TX-Comal TX-Karnes TX-Bexar TX-Atascosa TX-Blanco TX-
Kerr TX-Medina TX-Bandera TX-Kendall TX-Wilson TX-
609 AM CDT Sun Apr 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MEDINA...EASTERN
BANDERA...SOUTHEASTERN KERR...SOUTHWESTERN GUADALUPE...CENTRAL
KARNES...SOUTHWESTERN BLANCO...CENTRAL ATASCOSA...KENDALL...WILSON...
BEXAR AND COMAL COUNTIES UNTIL 715 AM CDT...
At 608 AM CDT, Doppler radar was tracking a strong leading line of
winds due to thunderstorms, extending from 8 miles north of Pipe
Creek to 7 miles north of Campbellton. Movement was northeast at 30
mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Universal City,
Live Oak, Boerne, Pleasanton, Selma, Floresville, Karnes City,
Comfort, Poth, Blanco, Stockdale, Kosciusko, San Antonio Int Airport,
Campbellton and Randolph AFB.
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
south central Texas.
LAT...LON 2989 9909 3021 9839 3005 9829 3004 9830
3003 9829 2904 9771 2901 9775 2896 9772
2878 9809 2879 9810 2877 9812 2867 9832
TIME...MOT...LOC 1108Z 238DEG 27KT 2984 9894 2885 9831
BMWLocal storm report, Apr 7, 6:28 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
628 AM CDT SUN APR 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 AM HAIL 2 NNW CAMP VERDE 29.92N 99.11W
04/07/2019 E0.70 INCH KERR TX TRAINED SPOTTER
TRAINED WEATHER SPOTTER REPORTS PEA TO DIME
SIZED HAIL.
&&
EMPSpecial weather statement, Apr 7, 6:30 AM CDT, 8 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 630 AM CDT Sun Apr 7 2019 TXZ186>189-071215- Gillespie TX-Kerr TX-Bandera TX-Kendall TX- 630 AM CDT Sun Apr 7 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BANDERA... SOUTHEASTERN KERR...SOUTH CENTRAL GILLESPIE AND NORTHWESTERN KENDALL COUNTIES UNTIL 715 AM CDT... At 630 AM CDT, Doppler radar was tracking a strong thunderstorm over Center Point, or 9 miles southeast of Kerrville, moving northeast at 20 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Kerrville, Comfort, Cypress Creek, Camp Verde, Center Point, Kerrville-Schreiner Park and Waring. LAT...LON 2978 9912 2996 9926 3022 9899 2998 9873 TIME...MOT...LOC 1130Z 232DEG 16KT 2993 9906 BMW
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:50 PM CDT | Special Weather Statement | EWX | Comal | 40 min |
| Apr 6, 8:19 PM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 41 min |
| Apr 6, 8:54 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 66 min |
| Apr 6, 8:59 PM CDT | Areal Flood Advisory | EWX | Caldwell, Comal, Hays | 3 hr |
| Apr 6, 9:25 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 65 min |
| Apr 6, 10:01 PM CDT | Special Weather Statement | EWX | Hays | 59 min |
| Apr 6, 10:19 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell | 56 min |
| Apr 6, 10:43 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette | 62 min |
| Apr 6, 11:42 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 50 min |
| Apr 7, 12:10 AM CDT | Special Weather Statement | EWX | Caldwell | 35 min |
| Apr 7, 2:43 AM CDT | Severe Thunderstorm Warning | EWX | Maverick | 47 min |
| Apr 7, 3:10 AM CDT | Flash Flood Warning | EWX | Maverick | 3 hr |
| Apr 7, 3:27 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 63 min |
| Apr 7, 3:38 AM CDT | Special Weather Statement | EWX | Dimmit, Maverick, Zavala | 67 min |
| Apr 7, 4:05 AM CDT | Special Weather Statement | EWX | Uvalde | 55 min |
| Apr 7, 4:32 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kinney, Medina, Real, Uvalde | 58 min |
| Apr 7, 4:43 AM CDT | Special Weather Statement | EWX | Atascosa | 47 min |
| Apr 7, 5:07 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Wilson | 38 min |
| Apr 7, 5:39 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bandera, Bexar, Frio, Kerr, Medina and 1 more | 51 min |
| Apr 7, 5:46 AM CDT | Areal Flood Advisory | EWX | Atascosa | 3 hr |
| Apr 7, 5:50 AM CDT | Special Weather Statement | EWX | Atascosa, Bexar, Gonzales, Guadalupe, Karnes, Wilson | 55 min |
| Apr 7, 6:09 AM CDT | Special Weather Statement | EWX | Bexar, Comal, Karnes, Kendall, Wilson | 66 min |
| Apr 7, 6:30 AM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| Apr 7, 6:46 AM CDT | Special Weather Statement | EWX | Atascosa, Bastrop, Caldwell, Comal, DeWitt, Fayette and 6 more | 59 min |
| Apr 7, 6:52 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Apr 7, 6:57 AM CDT | Areal Flood Advisory | EWX | Bandera, Kendall, Kerr | 3 hr |
| Apr 7, 7:40 AM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Fayette, Lee, Travis, Williamson | 65 min |
| Apr 7, 7:51 AM CDT | Special Weather Statement | EWX | Gonzales, Guadalupe, Karnes, Wilson | 54 min |
| Apr 7, 7:52 AM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
| Apr 7, 8:05 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Hays | 3 hr |
| Apr 7, 8:23 AM CDT | Areal Flood Advisory | EWX | Lee, Williamson | 3 hr |
| Apr 7, 8:49 AM CDT | Special Weather Statement | EWX | Bastrop, Lee, Travis, Williamson | 56 min |
| Apr 7, 9:00 AM CDT | Special Weather Statement | EWX | DeWitt | 60 min |
| Apr 7, 9:22 AM CDT | Flash Flood Warning | EWX | Bastrop, Travis | 3 hr |
| Apr 7, 10:09 AM CDT | Special Weather Statement | EWX | Bastrop, Fayette, Lavaca | 51 min |
| Apr 7, 11:05 AM CDT | Special Weather Statement | EWX | Fayette | 25 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.